# SDR DALA2024072907560

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0463930) BEAM AT R/H TORQUE BOX BS 1147-1156 WL 240 CRACKED ON AFT EDGE. REMOVED AND REPLACED FABRICATED BEAM PER B737 SRM 51-40-05 AND DWG# 148A8545 REV. B.
